# SDR TWAA9789001

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609TW
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

JFK - FLT 902 - DURING CLIMB AT FL 349, THE NR 2 ENGINE EPR AND N1 BEGAN TO FLUCTUATE.  SLIGHT FLUCTUATIONS IN NR 2 ENGINE'S INDICATIONS NOTED.  REDUCED POWER AND A COMPRESSOR STALL WAS NOTED.  OP-16-5/11/97 - MCI.  (X)
